# SDR AALA20110613MIA01

- Difficulty date: June 13, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N654A
- Make and model: Boeing 757223
- Aircraft serial: 24612
- Aircraft time: 61,955 hours, 21,317 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MIA - CREW REPORTED RIGHT HYDRAULIC QUANTITY SHOWING DECREASE DURING CLIMBOUT.  FLIGHT LANDED MIA WITHOUT INCIDENT.  INSPECTED AIRCRAFT AND FOUND LOOSE B-NUT AT RIGHT ENGINE HYDRAULIC PYLON MANIFOLD FILTER HOUSING.  RE-SECURED FITTING.  SYSTEM GROUND CHECK NORMAL OPERATION.
